# SDR PIDA08037

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 181,511 hours, 12,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CK ON EMERGENCY LIGHTS L-4 EXTERIOR SLIDE LIGHT INOP.  REPLACED REFLECTOR ASSY, OPS CK GOOD REF MM 33-51-00.
